# SDR UPS98827633

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 1000 FLOORBOARD B SPLICE HAS CORROSION.  REMOVED CORROSION FROM SPLICES IAW DC8 SRM 51-1-8.  FOUND SPLICES TO BE OUT OF LIMITS MAT ID IAW DC8 SRM 53-7-3 7075-T6 .090 PO 263213.  FABRICATED PARTS IAW DC8 SRM 53-7-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1- 8.  REINSTALLED AT STA 1000 FLOORBOARD B.
